MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADV POLYPROSHTHSM 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADV POLYPROSHTHSM 30MM; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 254825
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure when doing the tibial side their pp intrafix advance sheath small 30 mm protruded through the tunnel and joint space.The surgeon used a probe to find the device and remove it from the joint space with no further issues.The procedure was completed with another like device using the same tunnel with no patient harm but there was a five minute surgical delay to the case.The sales rep stated that the facility is a teaching hospital and that a resident was doing this part of the case so there was a technique issue.The device was discarded by the customer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.The sales rep stated that the facility is a teaching hospital and that a resident was doing this part of the case so there was a technique issue, therefore is a possible root cause of the reported problem.However without the return of the complaint device, and no further information provided we cannot determine a definitive root cause.No nonconformances were identified for this part-lot number combination per qlik query executed on (b)(6) 2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).

Brand Name
INTRAFX ADV POLYPROSHTHSM 30MM
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9169340
Report Number1221934-2019-58874
Device Sequence Number16740082
Product Code MBI
UDI-Device Identifier10886705027521
UDI-Public10886705027521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number254825
Device Lot NumberL458422
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer10/10/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/29/2019
Patient Sequence Number1